# SDR CA130401015

- Difficulty date: March 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF, THE PILOT NOTICED NR 2 ENGINE OVERTORQUE WITH RPM FLUCTUATION BETWEEN 900-1200.  THE POWER LEVER WAS RETARDED ALMOST IMMEDIATELY.  THE PROPELLER RPM KEPT FLUCTUATING AND DECISION WAS MADE TO CONDUCT A SHUTDOWN.  AN UNEVENTFUL LANDING WAS CONDUCTED.  TROUBLESHOOTING IS ONGOING.
